Menu:

 

Drug-Induced Thrombocytopenia

DITP refers to acute, immune-mediated thrombocytopenia.  DITP should be suspected when a patient, child or adult, has sudden, severe thrombocytopenia.  DITP is even more strongly suspected when a patient has repeated episodes of sudden, severe thrombocytopenia.  This clinical course is not consistent with a diagnosis of ITP.  Drugs and other substances that cause thrombocytopenia by marrow suppression are not included in these databases.  All substances that can cause immune-mediated thrombocytopenia are now included together with approved drugs in the databases of single and group patient reports.  These include foods, beverages, herbal remedies, and other substances.

These data are derived from the systematic review listed first in the publication list. Systematic reviews of all published case reports describing drug-induced thrombocytopenia are conducted every two years to update these databases. Our next update will be 2016.

Database of results of tests for drug-dependent, platelet-reactive antibodies in patients with suspected DITP.  The data are from the Platelet and Neutrophil Immunology Laboratory of the BloodCenter of Wisconsin, Milwaukee, WI, collected from 1995 through December 31, 2014. 

IMPORTANT!

The information included in this website is for educational purposes only. The designers and operators of this site take no responsibility for the things you may do with this information. For advice on your unique medical condition, please consult your health care professional. By going further into this website you acknowledge that you have read and understood this disclaimer.